# SDR BAGA202405080001

- Difficulty date: April 25, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N145BZ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000281
- Aircraft time: 27,426 hours, 24,359 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730115
- Part serial: 10301H6331
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAPTAINS WINDSHIELD CRACKED AND DELAMINATED DURING FLIGHT FROM SCORCHING OF THE HEAT UNIT.  WINDSHIELD HTR 1 FAIL. EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.
